Home Hair Loss Forums General Hair Loss Slowing getting of Propecia. Adding RU58841

Slowing getting of Propecia. Adding RU58841

This topic contains 22 replies, has 9 voices, and was last updated by Avatar of avandalay avandalay 9 years, 9 months ago.

Viewing 15 posts - 1 through 15 (of 23 total)
Log In or Register to Post a Reply
by Messmorph » March 10, 2009 at 9:35 pm #114244

Hi Guys,

Been taking Propecia for 4 years and side effects (low libido) has caused me want to get of this drug. In september I halfed the dose to 0.5MG each day. February I am now on 0.25MG each day. I feel I have lost small ground with very minor shed / some thinning. February I also started topical FIN at 0.025%.

Plan of attach is stay on 0.25MG each day for another 4-6 months.

So my regime will be

Morning – RU58841 mixed in with Minox 5%. I know not ideal but want to try it this way. No use sticking to a topical if heaps of hassle. Oral 0.25MG FIN.

Evening – Minox 5% with 0.025% Fin.

135 diode laser device 3x a week. Nizoral 3x a week.

Hopefully at 4-6 months my hair has increased in thicnkess/regrowth and I can drop the fin. Well let everyone know how I go.

Avatar Image
Messmorph
View Profile
by Anonymous » March 10, 2009 at 9:37 pm #114245

how long have you been lasering man? your shed mite be normal/a good thing…

Avatar Image
Anonymous
View Profile
by Messmorph » March 10, 2009 at 9:50 pm #114249

Since September when I went to 0.5MG oral Fin

Avatar Image
Messmorph
View Profile
by Anxious1 » March 11, 2009 at 12:07 am #114258

just my opinion, but i think nizoral 3 times weekly is too much, i think u should try once aweek, with a herbal, natural shampoo the other days. when iwent too the doc complaining about seborraic dermititis on my scalp, i got told to use it every day for a few weeks, which i did for a few months, and this caused massive shed. I know ur not using that much, but i’ve found once a week is plenty for the anti bacterial properties, and for anti androgen, ur already using plenty of dht blockers with fin and laser and the new drug.

Avatar Image
Anxious1
View Profile
by amsch » March 11, 2009 at 9:14 am #114271

so you have been lasering for 6-7 months now and feel like you’ve lost ground?

btw, there’s not much difference between 0,5 and 1 mg of fin.

Avatar Image
amsch
View Profile
by glaxom » March 11, 2009 at 9:54 am #114272

amsch said:

btw, there’s not much difference between 0,5 and 1 mg of fin.

Opinion or Fact?

Avatar Image
glaxom
View Profile
by Lakers » March 11, 2009 at 12:13 pm #114275

Glaxom,

It’s a fact. There are charts posted on the efficacy at different dosages and even .25 is about 70% as effective at lowering DHT than the recommended 1mg. My numbers may be off as it’s been awhile since I’ve seen that chart. However, I do know this to be true.

Avatar Image
Lakers
View Profile
by glaxom » March 11, 2009 at 1:19 pm #114280

Good , i’ll lower my dosage from approximently .60 to .30mg

Avatar Image
glaxom
View Profile
by Lakers » March 11, 2009 at 2:10 pm #114287

Glaxom,

Can you describe in detail your experience with fin?

Avatar Image
Lakers
View Profile
by Messmorph » March 11, 2009 at 3:39 pm #114297

Lakers is correct with the 0.25mg being about 70% as effective.

Please I would love to know if my symptons below are normal part of growing up or the Propecia.

Symptons – No more morning wood (use to always get these). Use to want to f*ck anything that moves. Use to be able to have sex twice in one night. If I drove past a hot girl I would do a double look and be like dammm.. love to bend that over. Now I am like she is hot.. meh!

Avatar Image
Messmorph
View Profile
by Messmorph » March 11, 2009 at 3:46 pm #114298

Also with my laser journey started on a lasermax50 in September and after 2-3 months had some nice thickening and some previous little baby hairs got a bit bigger. January not sure why but it felt like I went back to where I started before Lasers. February I went and upgraded it to a Lasermax135 and had now to early to tell.

Avatar Image
Messmorph
View Profile
by OverMachoGrande » March 11, 2009 at 4:24 pm #114302

Messmorph…

I always had an interest in RU58841, but recently I changed my tune on that. I really started looking into it with all the attention it got with that scam company, and everything that I found suggested that it was NOT the silver bullet that we all were hoping… it was just more of the same damn thing. It looks like another DHT blocker that works for some -and really well for a small percentage- but most everyone that had any sort of results with it said that in two or three years, the results tapered off and it stopped working, and the people eventually dropped it.

Most of this info was at Hairsite, maybe? A LOT of people were involved with it maybe about four or five years ago, and I don’t think one person was left using it.

I’ve never used it, and it looks like I probably never will since it’s so hard to find, but my opinion on it based on what I’ve seen is that it’s just another damn PROPECIA. Yes, I realize that I’m dashing quite literally thousands of peoples hopes by saying that, but that’s what I’ve seen people say that have tried it past the two year point.

Somebody feel free to prove me wrong -and us laser guys love trying new topicals because we CAN- but I no longer think that RU58841 is anything worth pursuing “hard”.

Those “Human Growth Factors” sound much more interesting to me.

-O.M.G.

Avatar Image
OverMachoGrande
View Profile
by glaxom » March 11, 2009 at 4:39 pm #114306

Lakers said:
Glaxom,

Can you describe in detail your experience with fin?

Sure, basically the same sides that affects a lot of people, watery semen, slight loss of libido, etc. On the plus side i believe it slowed down my excessive sheds and saved some of my hair. I took it for several years and thought that it had lost its effectiveness during a real bad shed so i switched to dutas and it worked great but it was just too strong IMO for me so back to fin i went………
and on and on we go with trying to find something or a combo of things to work. I’m getting good results w/lasers now and after i run out of fin this time i’ll stop and see what happens. (cross fingers)

Avatar Image
glaxom
View Profile
by Anonymous » March 11, 2009 at 5:27 pm #114308

MESSMORPH… Just want you to know i have the exact same side effects. Not just physically but the way i think. Im guessin you’ve seen the movie how high from how you describe your drive by…. “daaaaaaammmn”. I dont get morning wood anymore either. I also started lasers in jan and would like to ween off fin after 6 months lasering. Im 23, your around the same age yea? ive been on fin for about 3-4 years

Avatar Image
Anonymous
View Profile
by crzyakta » March 11, 2009 at 11:09 pm #114353

there are ways to revert the process (libido, erection)…have you guys tried anything yet? the only downfall is that some WILL increase your testosterone (and DHT)…for at least the time you remain on them

usually once you get it going, you can taper off, kind of like recharging a car battery…it will maintain itself after your reach a point

Avatar Image
crzyakta
View Profile
Viewing 15 posts - 1 through 15 (of 23 total)

You must be logged in to reply to this topic.